# SDR YENA2019121610700

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,645 hours, 22,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5537
- Condition: Failed
- Location: Emergency Lights
- Part time: 58,639 hours, 20,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 8, LAS-FLL. WITH AIRCRAFT POWER OFF R/H OVERWING EXIT HATCH "SLIDE ARMED" LIGHT REMAINS ILLUMINATED WITH POWER ON. R/H OVERWING "EXIT SALIDA" SIGN DOES NOT COME ON WITH EMERGENCY LIGHTS SELECTED ON; REPLACED R/H OVERWING PSU & BATTERY PER M/M 33-51-38. OPS CHECK GOOD.
